MAUDE Adverse Event Report: GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES CURAPLEX MULTIFUNCTION DEFIB PAD, PHILIPS, ADULT NISSHA VERMED; DEFIBRILLATOR PAD

GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES CURAPLEX MULTIFUNCTION DEFIB PAD, PHILIPS, ADULT NISSHA VERMED; DEFIBRILLATOR PAD
Model Number 16250
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that end user ems stated that while attempting to use 16250 curaplex multifunction defib pad, philips, adult nissha vermed - 6600204h, lot y120720-01, that the "pad will connect, but device will tell them that the pad is not connected".There was no patient injury or death involved with the event.The end user says the product is available for return and evelaution, but as of 6/24/2021, it has not been received.The customer reported they used with philips aed.No adapter.

Brand Name
CURAPLEX MULTIFUNCTION DEFIB PAD, PHILIPS, ADULT NISSHA VERMED
Common Device Name
DEFIBRILLATOR PAD
Manufacturer (Section D)
GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES
400 exchange street
buffalo NY 14204
MDR Report Key12063180
Report Number1317188-2021-07344
Device Sequence Number14408073
Product Code MLN
UDI-Device Identifier00815277023832
UDI-Public(01)00815277023832(10)Y120720-01(17)231220
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2023
Device Model Number16250
Device Catalogue Number6600204H
Device Lot NumberY120720-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;